arthiritis and carpal tunal
Dec 10, 2012
I would like to know the effects of glucosamine on my hiv meds the are truvada, reyataz,and norvir. I am 58 and am experiencing lots of joint pain in my hands and wrists. This pain is not going away and has been getting worse now going on about 2 months.
Response from Mr. Vergel
Dr Henry has shared his experience with this supplement: Is Glucosamine safe to take with HIV meds
The only reported caution for glucosamine is when used with diabetes drugs. This supplement may interfere with their action and cause hyperglycemia
The efficacy of glucosamine has been controversial since there are contradictory studies.
You can read more details in this great website that a friend operates:
I hope this helps!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Testicular Pain After Oral Sex Worried I Have HIV
- Tingling Lips After Breast Sucking Worried I Have HIV
- White Bumps On Penis After Vaginal Sex Worried I Have HIV
- White Tongue After Receiving Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.